Is It Wrong To Take Medication, Should Paracetamol Be Olanzapine Dangerous?
Hello, I’m dizzy and I’m going to take Paracetamol, but the medicine I take is my sister’s olanzapine (under the doctor’s supervision) because I drink in a drowsy state and rush to drink. Is it dangerous? I just took one wrong drink with olanzapine.
Hello Abidatul, thank you for using HealthReplies.com.
Olanzapine is a class of atypical antipsychotic drugs used to treat mental conditions such as schizophrenia, bipolar disorder, and depression. Not everyone feels the side effects of these drugs. But here are some side effects that can be caused by olanzapine:
Stiff muscles Trembling Fever Heart rate abnormalities, can be fast or slow Twitching or uncontrolled movements Difficulty speaking or swallowing Nausea, vomiting Changes in personality If you find symptoms like this, I recommend that you consult directly with a psychiatrist so that you can do a thorough examination , so that treatment can be given according to your diagnosis.
The things that can be done now are:
- Consume enough water
- Eat nutritious food
- Enough rest
- Familiarize yourself to always read the name and type of drug to be consumed
Such information that I can provide, hopefully can help you.